Notre Dame Journal of Formal Logic

Generalized ${\rm S}2$-like systems of propositional modal logic.

Mark A. Brown

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 23, Number 1 (1982), 53-61.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093883565

Digital Object Identifier
doi:10.1305/ndjfl/1093883565

Mathematical Reviews number (MathSciNet)
MR634743

Zentralblatt MATH identifier
0442.03018

Subjects
Primary: 03B45: Modal logic (including the logic of norms) {For knowledge and belief, see 03B42; for temporal logic, see 03B44; for provability logic, see also 03F45}

Citation

Brown, Mark A. Generalized ${\rm S}2$-like systems of propositional modal logic. Notre Dame J. Formal Logic 23 (1982), no. 1, 53--61. doi:10.1305/ndjfl/1093883565. https://projecteuclid.org/euclid.ndjfl/1093883565


Export citation